High Blood pressure-> Low Blood pressure
Hi new here and looking for some answers.
I am a 45 year old lady. Six years ago I was feeling anxious, had lots of PVC's, an average HR of about 95 and my BP was going up to 180/100. I am not overweight but at the time probably was not getting enough exercise, and had a fair bit of job stress. I was put of Bisoprolol 5mg daily and felt like a whole new person!
Ok lets fast forward to today. I was feeling tired and crabby this past summer and so my dr gave me a sample of Cymbalta to see if it would help my alter my mood a bit. Well let me tell you, I won't ever take an anti-depressant with a beta-blocker ever again!! I had a reaction to the the two medicines together! My heart rate and blood pressure went so low that I nearly passed out three times within a 15 min time period. It scared the he-- out of me so I went into the ER and all they could tell me was that my BP is too low.All of this has been investigated and everything seems to be fine (ECG, Holter, Echo, blood work etc) with the exception that my BP and HR is on the low side 96/60 with HR about 50-60.
So this seems to be my problem now, low BP and HR, tired all the time and generally feeling unwell. I had a stress test last week and passed it fine (I am fitter now) PVC's occasionally and the tech was concerned about my BP not getting high enough. My internist told me to increase my sodium, magnesium and phosphorus and also said I could cut back on my beta blocker, but to do it slowly.
Has anyone had a something like this happen high bp-> low bp? Has anyone been succesful in getting of beta blocker?
Any similar stories would be appreciated.